# SDR ASAA0874029

- Difficulty date: December 10, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 144A19044
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANTENNA SUPPORT STRUCTURE (FWD CARGO BAY) STA 500-500A BL 0 WL 149. REMOVED FABRICATED AND INSTALLED REPLACEMENT STRUCTURE.
